# SDR ASAA2014082909009

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,691 hours, 8,570 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indication Sys
- Condition: Activated
- Location: Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBRICATION FILTER DIFFERENTIAL PRESSURE INDICATOR EXTENDED.  ACFT GROUNDED. REPLACED APU OIL FILTER INDICATOR AND OIL FILTER IAW AMM 49-91-13 AND 49-91-12.  OPS AND LEAK CHECK GOOD.
